Ipilimumab-associated cholestatic hepatitis: a case report and literature review


Yildirim S., DENİZ K. , Dogan E. , BAŞKOL M. , GÜRSOY Ş. , ÖZKAN M.

MELANOMA RESEARCH, vol.27, no.4, pp.380-382, 2017 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2017
  • Doi Number: 10.1097/cmr.0000000000000366
  • Title of Journal : MELANOMA RESEARCH
  • Page Numbers: pp.380-382

Abstract

Ipilimumab is a monoclonal antibody that exerts its effects by inhibiting the cytotoxic T-lymphocyte-associated protein 4 receptor on cytotoxic T lymphocytes. It is frequently used for the treatment of unresectable or metastatic melanoma. Ipilimumab may lead to several immune-related disease including colitis, thyroiditis, pneumonia, hepatitis, or pancreatitis as a side effect. Limited number of cases with hepatic damage as an ipilimumab-related adverse event has been reported in the literature. This agent has been implicated in causing acute hepatitis-like liver injury. Here, we presented a case in which cholestatic hepatitis developed during ipilimumab use for the treatment of metastatic melanoma.